Shellable nonpure complexes and posets. II

Anders Björner, Michelle L. Wachs

Research output: Contribution to journalArticlepeer-review

164 Scopus citations


This is a direct continuation of Shellable Nonpure Complexes and Posets. I, which appeared in Transactions of the American Mathematical Society 348 (1996), 1299-1327.

Original languageEnglish (US)
Pages (from-to)3945-3975
Number of pages31
JournalTransactions of the American Mathematical Society
Issue number10
StatePublished - 1997

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Shellable nonpure complexes and posets. II'. Together they form a unique fingerprint.

Cite this